# SDR CA130208002

- Difficulty date: February 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN)  SMOKE TOILET CAUTION MESSAGE DURING TAKEOFF ROLL.  MESSAGE CLEARED AFTER ABORT, WHILE CLEARING THE RUNWAY.  SQUAWK ALSO STATED TO ABORTED TAKEOFF, FOUND NO ODOR OR SMOKE DETECTED.  MAINTENANCE PERFORMED AN ABORTED TAKEOFF HIGH ENERGY STOP INSPECTION IAW TC 0500, NO DEFECTS NOTED.  THE SMOKE DETECTOR, PN: PU90-421R3, SN: NOT TRACKED WAS R & R IAW AMM 26-16-01.   AT 1:50 PM, SAME DAY, THE ACFT HAD A REPEAT EVENT DEPARTING AS FOLLOWS:  SMOKE TOILET, CAUTION MESSAGE AFTER TAKEOFF.  MESSAGE CLEARED DURING CLIMBOUT.  F/A DID NOT OBSERVE ANY SMOKE. MAINTENANCE PREFORMED GROUND RUN UP OF LT AND RT ENGINES WITH BLEEDS ON AND PACKS ON.  RECEIVED, SMOKE TOILET.  RAN RT ENGINE AND RECEIVED MESSAGE AGAIN. RAN LT ENGINE AND GOT NO MESSAGE. C/W FIM 79-20-01 AND PERFORMED COMPRESSOR WASH OF RT ENGINE IN REF TO AMM 72-00-00. ALSO REPLACED LT AND RT WATER SEPARATOR COALESCERS SOCKS IN REF TO AMM 21-51-13. MAINTENANCE RAN ENGINE 1 HR TO BURNOFF COMPRESSOR WASH FUMES.  NO MESSAGE NOTED.
